# SDR AU971534

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 92583
- Condition: Overheated
- Location: Battery
- Component: 97500640
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN AIRCRAFT BATTERY INTERNAL MONOBLOCS OVERHEATED AND DISTORTED.
